# SDR UALA2009070101884

- Difficulty date: June 30, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,154 hours, 12,532 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: 911255
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.  FAULT LIGHT ILLUM AND EICAS MSG.  APU FAULT DISPLAYED.  NO MSG ON BOX.  ONE AUTO EVENT 35 PERCENT 770 DEG.  HOOKED TESTER UP COULD NOT GET TO FAULT.  DOOR CIRCUIT NEVER FAILED.  CHECKED INLET FOR BLOCKAGE OKAY.  NO SPIKE VOLT FROM CHARGER.  REPLACED THE FUEL CONTROL AND STARTER.
